# SDR HNAA2008121000348

- Difficulty date: December 13, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 42,345 hours, 46,664 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Part number: 1010818M
- Condition: Smoke
- Location: Cabin
- Part time: 42,345 hours, 46,664 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PSU AT ROW 4 DF SMOKED.  PERFORM HIDDEN DAMAGE INSPECTION, DEACTIVATED UNIT PER SP 23.3
